I have a script for mirtazapine 30mg which I have not yet filled, as I'm worried about side effects.
I've been off antidepressants for about 6 months because I've tried so many different ones and I'm sick and tired of the side-effects: aching joints, migraines, sweating, emotional numbness, etc. I have good and bad days, but the underlying depression is nearly always there. I have little to no tolerance for other people and can't stand it if a stranger is too close to me (and it's getting worse). I'm concerned I'm going to do something I regret (like thump someone, or lose my temper at work and maybe lose my job).
I have always struggled with my weight but have recently started running and eating more healthily (last 4-5 months) and lost 8kg. What I need to know is, are people gaining weight while on this drug because it's making them feel like eating more, or because the medication is changing their body chemistry/metabolism and therefore they are retaining fat? If it is the latter, I don't want to go on it as being overweight makes me feel very depressed and miserable.
Thanks for reading.